MathSciNet Relay Station
MathSciNet bibliographic data
MR2451291 (2010i:35100) 35J60 (05C50 60H15 91A05 91A46)
Peres, Yuval; Sheffield, Scott Tug-of-war with noise: a game-theoretic view of the $p$-Laplacian. Duke Math. J. 145 (2008), no. 1, 91–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement